Go to content
UR Home

Basic homotopy theory of locally semialgebraic spaces

Knebusch, Manfred and Delfs, Hans (1984) Basic homotopy theory of locally semialgebraic spaces. Rocky Mountain Journal of Mathematics 14 (4), pp. 913-918.

[img]
Preview
PDF
Download (585kB)
Date of publication of this fulltext: 15 Feb 2010 06:13

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1984
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1216/RMJ-1984-14-4-913DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:12827
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons